# SDR QXEA200600743

- Difficulty date: March 3, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE AT PASSENGER DOOR OPENING FORWARD TOP STEP AND AFT TOP AND BOTTOM STEPS WORN.  REPAIRED IAW DHC-8 RD 8-53-3933.
